MAUDE Adverse Event Report: SYNTHES GMBH 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM F/IM NAIL-STER; SCREW, FIXATION, BONE

SYNTHES GMBH 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM F/IM NAIL-STER; SCREW, FIXATION, BONE
Model Number 04.005.522S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent the surgery for cervical base fracture with the products in question.The patient had been able to undergo an extramedullary repair, but was shifted to intramedullary after surgery, and is now on the verge of an endoprosthetic cutout.An artificial head replacement was performed on (b)(6) 2022.The cause is unknown because no postoperative ct was taken.No further information is available.This report is for a 5.0mm ti locking screw w/t25 stardrive 32mm f/im nail-ster.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part: 04.005.522s; lot: 9l37913; manufacturing site: (b)(4); supplier: (b)(4); release to warehouse date: 15 may 2022; expiration date: 01 may 2032.A manufacturing record evaluation was performed for the not sterile finished lot number, and no non-conformances were identified.Non-sterile part # 04.005.522; non-sterile lot # 727p152; manufacturing site: (b)(4); release to warehouse date: 22 mar 2022.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM F/IM NAIL-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15715797
Report Number8030965-2022-09219
Device Sequence Number15103430
Product Code HWC
UDI-Device Identifier10886982085917
UDI-Public(01)10886982085917
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.522S
Device Catalogue Number04.005.522S
Device Lot Number9L37913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA END CAP EXTENS. 0 TAN; TFNA FEM NAIL Ø12 125° L170 TIMO15; TFNA HELICAL BLADE PERF L85 TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale